Isomorphisms of Sylow $p$-subgroups of the restricted linear
Doklady Akademii Nauk, Tome 310 (1990) no. 2, pp. 290-294
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_310_2_a7,
author = {E. G. Kosman},
title = {Isomorphisms of {Sylow} $p$-subgroups of the restricted linear},
journal = {Doklady Akademii Nauk},
pages = {290--294},
year = {1990},
volume = {310},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_310_2_a7/}
}
E. G. Kosman. Isomorphisms of Sylow $p$-subgroups of the restricted linear. Doklady Akademii Nauk, Tome 310 (1990) no. 2, pp. 290-294. http://geodesic.mathdoc.fr/item/DAN_1990_310_2_a7/